Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyones Eyes Hurt After Having A Seizure?

Does Anyones Eyes Hurt After Having A Seizure?

I can always tell when I have a seizure because it feels like I was rubbing my eyes on the carpet. It normally feels like this all day. Does this happen to anyone else? Does anyone know why this happens?

A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member I am taking 2500mg Keppra and my neurologist wanted to up it to 3000mg per day but you are 100% right in that your body knows and as my GP says "do you really want to be on the couch all asleep" or just SHIT every once in a while. Good on you for speaking the truth.

posted over 1 year ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member 3000 mgs sounds insane. A lot of us are on several medications and will never be 100% seizure free. Remember that sometimes the side effects can be worse than the seizures themselves and it might not be worth it. The way I see it is I would rather feel semi normal every day and like SHIT every once and a while after a seizure, then like SHIT EVERY SINGLE DAY.

Good luck Ronda bc it will be your own journey. I would recommend listening to your intuition NOW. YOU KNOW WHAT'S BEST. YOUR BODY KNOWS!! Don't let the Dr bully you. Listen to yourself.

posted over 1 year ago
A MyEpilepsyTeam Member said:

Never noticed but I was only diagnosed 8 weeks ago. I am on Kepler 500mg twice a day. Was supposed gain weight but lost 23 due to the nausea the Keppra was causing but since I’m still having seizures I’m sure he’ll increase it again. He told me he has a few patients on 3000 mgs ... shoot me now!

posted over 1 year ago
A MyEpilepsyTeam Member said:

Yes

posted over 1 year ago
A MyEpilepsyTeam Member said:

Thanks for this info because this seems to be happening to me lately too. It's so draining.

posted over 1 year ago
Already a Member? Log in